# SDR AWXA200200257

- Difficulty date: March 30, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 48,608 hours, 34,908 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 1828202
- Part serial: 778019
- Condition: Cracked
- Part time: 35,679 hours, 31,002 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

PHX - DIVERSION - FLT 0546 - WHILE ENROUTE FROM LAS TO DFW THE R/H WING TO BODY OVERHEAT LIGHT ILLUMINATED, AIRCRAFT DIVERTED TO PHX. MAINTENANCE INSPECTED THE R/H PACK BAY AND FOUND 2 LOOSE/LEAKING CLAMPS. A FOLLOW UP (FUP) WAS ISSUED FOR A PNUEMATIC DUCT AND OVERHEAT INSPECTION TO BE ACCOMPLISHED (T/C'S 18M36003 & I8M36004). FOLLOW UP INSPECTION IDENTIFIED THE R/H PRIMARY HEAT EXCHANGER CRACKED, REPLACED PRIMARY HEAT EXCHANGER IAW  T/C  R2C21004, OPERATIONAL CHECK WAS GOOD.
